Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016 (2016), Article ID 6508309, 11 pages
http://dx.doi.org/10.1155/2016/6508309
Research Article

Conformal Vector Fields on Doubly Warped Product Manifolds and Applications

1Mathematics Department, Faculty of Science, Tanta University, Tanta 31527, Egypt
2Modern Academy for Engineering and Technology, Maadi 11585, Egypt

Received 3 July 2016; Revised 29 August 2016; Accepted 19 September 2016

Academic Editor: Andrei Moroianu

Copyright © 2016 H. K. El-Sayied et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article aimed to study and explore conformal vector fields on doubly warped product manifolds as well as on doubly warped spacetime. Then we derive sufficient conditions for matter and Ricci collineations on doubly warped product manifolds. A special attention is paid to concurrent vector fields. Finally, Ricci solitons on doubly warped product spacetime admitting conformal vector fields are considered.